Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2013, 5:48 PM EDT for Broward County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2013, 5:48 PM EDT (21:48 UTC)
- Expired
- Apr 4, 2013, 6:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 62 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:14 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
450 WUUS52 KMFL 042148 SVRMFL FLC011-042215- /O.NEW.KMFL.SV.W.0016.130404T2148Z-130404T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 548 PM EDT THU APR 4 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. * UNTIL 615 PM EDT * AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAWGRASS MILLS MALL...AND MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... SAWGRASS MILLS MALL... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHERN FLORIDA. && LAT...LON 2625 8021 2603 8020 2607 8042 2619 8042 TIME...MOT...LOC 2148Z 270DEG 6KT 2616 8036 $$
1 follow-up statement
199 WWUS52 KMFL 042204 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 604 PM EDT THU APR 4 2013 FLC011-042214- /O.CAN.KMFL.SV.W.0016.000000T0000Z-130404T2215Z/ BROWARD FL- 604 PM EDT THU APR 4 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2625 8021 2603 8020 2607 8042 2619 8042 TIME...MOT...LOC 2204Z 270DEG 6KT 2616 8033 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:17 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 4, 4:17 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 417 PM EDT THU APR 4 2013 .DISCUSSION... AN ACTIVE AREA OF THUNDERSTORMS CONTINUES TO MOVE INTO SOUTH CENTRAL AND SOUTH FLORIDA AND ADJACENT GULF AND ATLANTIC WATERS. THERE IS A CONTINUING RISK FOR HAIL...STRONG TO DAMAGING WINDS AND A CONTINUING RISK OF ISOLATED TORNADOES. THE POTENTIAL FOR THESE THREATS WILL CONTINUE INTO THE EVENING HOURS. THE TORNADO WATCH IN EFFECT ACROSS THE REGION WILL CONTINUE TO BE IN EFFECT THROUGH 8 PM THIS EVENING. THERE IS A CHANCE THAT THE TORNADO WATCH COULD BE EXTENDED LATER THIS EVENING. THE POTENTIAL FOR VERY ACTIVE CONVECTION ACROSS THE REGION WILL CONTINUE THROUGH THE EVENING HOURS...OVER NIGHT AND LIKELY INTO FRIDAY AS A STRONG COLD FRONT WILL CONTINUE TO MOVE INTO THE EASTERN GULF AND ACROSS THE FLORIDA PENINSULA. FOR NOW ENVIRONMENTAL CONDITIONS FOR SEVERE WEATHER ARE EXPECTED TO CONTINUE THROUGH AT LEAST THE OVER NIGHT HOURS. THE FRONT IS FORECAST TO START EXITING THE REGION FRIDAY EVENING INTO FRIDAY NIGHT WITH HIGH PRESSURE AND STABLE WEATHER EXPECTED TO PREVAIL ACROSS THE REGION SATURDAY AND SUNDAY. && .MARINE... LATEST GUIDANCE INDICATES THAT WINDS ACROSS THE LOCAL GULF AND ATLANTIC WATERS COULD REACH 20-23 KNOT RANGE AFTER 06Z FRIDAY AND SEAS ACROSS THE OFF SHORE GULF WATERS COULD REACH NEAR 7 FEET ON FRIDAY.GIVEN THE UNCERTAINTIES...A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FOR ALL REGIONAL GULF AND ATLANTIC WATERS...INCLUDING BISCAYNE BAY AND LAKE OKEECHOBEE...FROM 06Z FRIDAY THROUGH 00Z SATURDAY. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE FLORIDA PENINSULA AHEAD OF A STRONG COLD FRONT IN THE EASTERN GULF. THE REGION IS UNDER A TORNADO WATCH THROUGH 800 PM THIS EVENING AND COULD BE EXTENDED BEYOND THAT TIME. THE POTENTIAL FOR SEVERE WEATHER ACROSS SOUTH FLORIDA WILL CONTINUE THROUGH AT LEAST THE EVENING HOURS AND OVER NIGHT AND POSSIBLY INTO FRIDAY MORNING AS THE FRONT CONTINUES TO MOVE SOUTHEASTWARD. THE FRONT IS FORECAST TO BEGIN EXITING THE REGION FRIDAY EVENING. HIGH PRESSURE AND STABLE WEATHER ARE EXPECTED OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 80 64 77 / 80 80 20 - FORT LAUDERDALE 73 80 65 79 / 70 80 20 - MIAMI 71 80 66 80 / 60 80 20 - NAPLES 70 76 58 80 / 90 70 10 - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...60/BD AVIATION/RADAR...85/AG
Hazardous weather outlook, Apr 4, 12:40 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1240 PM EDT THU APR 4 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050745- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1240 PM EDT THU APR 4 2013 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON THROUGH FRIDAY... ...SLIGHT RISK OF RIP CURRENTS ALONG ATLANTIC BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. THERE COULD BE SOME THUNDERSTORMS MOVE ONTO THE WEST COAST LATER THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT THROUGHOUT THE AFTERNOON INLAND AND MOVE TOWARDS THE EAST COAST METROPOLITAN AREA AND CONTINUING INTO THIS EVENING. A SECOND ROUND OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS IS THEN EXPECTED LATE TONIGHT ESPECIALLY OVER THE SOUTHWEST COAST EXTENDING INLAND AND THE LAKE OKEECHOBEE AREA. THE MAIN THREATS WILL BE LARGE HAIL, DAMAGING WINDS AND A BRIEF TORNADO. HAIL: LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE TODAY WITH ANY STORMS THAT DEVELOP. WIND: WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE TODAY AND TONIGHT WITH ANY THUNDERSTORMS THAT DEVELOP. TORNADOES: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING A BRIEF TORNADO THROUGH THIS EVENING. WATERSPOUTS: THERE IS A CHANCE OF A WATERSPOUT ON ALL OF THE SOUTH FLORIDA WATERS. FLOODING: THE MAIN CONCERN WILL BE THE PONDING OF WATER IN POOR DRAINAGE AREAS WITH THE STRONGEST STORMS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES DUE TO A SOUTHEAST WIND GUSTING OVER 20 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH FLORIDA THROUGH FRIDAY AS THE COLD FRONT MOVES DOWN THE PENINSULA. THERE WILL BE A SLIGHT RISK OF OF RIP CURRENTS FOR THE GULF COAST ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 4, 4:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT THU APR 4 2013
FLZ067-068-071-072-168-172-042130-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
438 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 530 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS EMERGING OVER PALM BEACH AND BROWARD
COUNTIES. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE STORM WILL AFFECT...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
MILE MARKER 30 ON ALLIGATOR ALLEY...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
INTERSECTION I-75 AND U.S. 27...
MARKHAM PARK...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2603 8011 2603 8087 2651 8088 2697 8033
2696 8015 2698 8014 2698 8008 2693 8006
2680 8003 2663 8003 2660 8004 2659 8003
TIME...MOT...LOC 2036Z 233DEG 15KT 2627 8076Local storm report, Apr 4, 5:06 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT THU APR 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL WEST BROWARD REC. AREA 26.15N 80.71W
04/04/2013 E0.25 INCH BROWARD FL TRAINED SPOTTER
TAMPA SPOTTER REPORTED QUARTER SIZED HAIL ALLIGATOR ALLEY
NEAR MM 35
0455 PM TSTM WND GST CORAL SPRINGS 26.27N 80.27W
04/04/2013 M59.00 MPH BROWARD FL MESONET
SAWGRASS SPRINGS MIDDLE SCHOOL WEATHER BUG REPORTED 59
MPH
&&
EBAUGHLocal storm report, Apr 4, 5:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT THU APR 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL CORAL SPRINGS 26.27N 80.27W
04/04/2013 M0.50 INCH BROWARD FL TRAINED SPOTTER
SPOTTER REPORTED QUARTER/HALF DOLLAR SIZED HAIL NEAR
TURNPIKE AND SAWGRASS EXPRESSWAY
&&
EBAUGHLocal storm report, Apr 4, 5:15 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT THU APR 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL CORAL SPRINGS 26.27N 80.27W
04/04/2013 M1.25 INCH BROWARD FL TRAINED SPOTTER
SPOTTER REPORTED QUARTER/HALF DOLLAR SIZED HAIL NEAR
TURNPIKE AND SAWGRASS EXPRESSWAY
&&
EBAUGHSpecial weather statement, Apr 4, 5:29 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
529 PM EDT THU APR 4 2013
FLZ067-068-071-072-168-172-042230-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
529 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 630 PM EDT
* AT 524 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF STRONG THUNDERSTORMS OVER PALM BEACH AND BROWARD
COUNTIES...MOVING NORTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
PARKLAND...
COCONUT CREEK...
SOUTH COUNTY REGIONAL PARK...
WHISPER WALK...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
VILLAGES OF ORIOLE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2655 8004 2603 8011 2602 8086 2632 8084
2681 8003 2663 8003 2660 8004 2659 8003
2655 8003
TIME...MOT...LOC 2128Z 236DEG 23KT 2641 8035Local storm report, Apr 4, 5:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT THU APR 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL DEERFIELD BEACH 26.31N 80.10W
04/04/2013 E0.88 INCH BROWARD FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZED HAIL HILLSBORO BLVD AND SR
441
0525 PM TSTM WND GST BOYNTON BEACH 26.53N 80.09W
04/04/2013 E70.00 MPH PALM BEACH FL TRAINED SPOTTER
60-70 MPH WIND GUST ESTIMATED BY SPOTTER NEAR FEDERAL HWY
AND 23RD AVE.
0530 PM TSTM WND GST POMPANO BEACH 26.23N 80.12W
04/04/2013 M58.00 MPH BROWARD FL MESONET
MESONET REPORTED 58 MPH WIND GUSTS AT PALMVIEW ELEMENTARY
SCHOOL.
0531 PM TSTM WND GST POMPANO BEACH 26.23N 80.12W
04/04/2013 M75.00 MPH BROWARD FL MESONET
MESONET REPORTED 58 MPH SUSTAINED WIND WITH 75 MPH WIND
GUSTS AT NORTH BROWARD MEDICAL CENTER.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:25 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Apr 4, 2:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 4, 2:38 PM EDT | Special Marine Warning | MFL | 52 min | |
| Apr 4, 2:55 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Apr 4, 3:13 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| Apr 4, 3:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Apr 4, 3:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 4, 3:31 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Apr 4, 3:37 PM EDT | Special Marine Warning | MFL | 68 min | |
| Apr 4, 3:45 PM EDT | Special Weather Statement | MFL | Martin | 30 min |
| Apr 4, 3:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Apr 4, 3:52 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Apr 4, 3:53 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 4, 4:07 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 38 min |
| Apr 4, 4:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Apr 4, 4:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Apr 4, 4:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 4, 4:29 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Apr 4, 4:32 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 58 min |
| Apr 4, 4:34 PM EDT | Special Marine Warning | MFL | 41 min | |
| Apr 4, 4:38 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 52 min |
| Apr 4, 4:39 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 36 min |
| Apr 4, 4:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 33 min |
| Apr 4, 4:54 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 36 min |
| Apr 4, 4:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 4, 5:11 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 49 min |
| Apr 4, 5:13 PM EDT | Small Craft Advisory | MFL | 36 hr | |
| Apr 4, 5:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 4, 5:29 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Apr 4, 5:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 4, 5:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Apr 4, 6:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 4, 6:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 4, 6:45 PM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| Apr 4, 7:21 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.